# SDR SWAA2020052179462

- Difficulty date: May 20, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 52,810 hours, 31,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H AFT SERVICE DOOR EMERGENCY LIGHT BULB INOP / R&R AFT SERVICE DOOR EMERGENCY LIGHT BULB PER AMM 33-51-04
